Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 39, Number 2

All articles in this issue are freely accessible.

Free derivation modules and a criterion for regularity
Selmer Moen.
Proc. Amer. Math. Soc. 39 (1973), 221-227
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0313239
A group of exponent $4$ with derived length at least $4$
S. Bachmuth, H. Y. Mochizuki and K. Weston.
Proc. Amer. Math. Soc. 39 (1973), 228-234
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0314943
Every $n×n$ matrix $Z$ with real spectrum satisfies $\Vert Z-Z^{∗}\Vert≤\Vert Z+Z^{∗} \Vert(log_{2}n+0.038)$
W. Kahan.
Proc. Amer. Math. Soc. 39 (1973), 235-241
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0313278
Prime generalized alternative rings $I$ with nontrivial idempotent
Harry F. Smith.
Proc. Amer. Math. Soc. 39 (1973), 242-246
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0313348
Regular $P.I.$-rings
E. P. Armendariz and Joe W. Fisher.
Proc. Amer. Math. Soc. 39 (1973), 247-251
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0313305
Lattice sums of homogeneous functions
Robert S. Cahn.
Proc. Amer. Math. Soc. 39 (1973), 252
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0435001
The ring of polynomial over a von Neumann regular ring
P. J. McCarthy.
Proc. Amer. Math. Soc. 39 (1973), 253-254
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0316496
A class of partially ordered linear algebras
Ralph DeMarr.
Proc. Amer. Math. Soc. 39 (1973), 255-260
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0313161
A two-color theorem for analytic maps in $R^{n}$
Bryan E. Cain.
Proc. Amer. Math. Soc. 39 (1973), 261-266
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0317981
Commutators as products of squares
Roger C. Lyndon and Morris Newman.
Proc. Amer. Math. Soc. 39 (1973), 267-272
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0314997
Strict radical classes of associative rings
Patrick N. Stewart.
Proc. Amer. Math. Soc. 39 (1973), 273-278
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0313296
Elementary proofs of two theorems on the distribution of numbers $n𝜃(\mod1)$
Adolf Miklavc.
Proc. Amer. Math. Soc. 39 (1973), 279-280
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0316415
Distortion theorems for a special class of analytic functions
Dorothy Browne Shaffer.
Proc. Amer. Math. Soc. 39 (1973), 281-287
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0315113
Additions and corrections to: “On the ideal structure of the algebra of radial functions”
Alan L. Schwartz.
Proc. Amer. Math. Soc. 39 (1973), 288-294
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0313718
On Hardy’s inequality and Laplace transforms in weighted rearrangement invariant spaces
Kenneth F. Andersen.
Proc. Amer. Math. Soc. 39 (1973), 295-299
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0315071
$S$-algebras on sets in $C^{n}$
Donald R. Chalice.
Proc. Amer. Math. Soc. 39 (1973), 300-304
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0320758
Carathéodory distance and convexity with respect to bounded holomorphic functions
Su Shing Chen.
Proc. Amer. Math. Soc. 39 (1973), 305-307
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0316750
On Borel measures and Baire’s class $3$
R. Daniel Mauldin.
Proc. Amer. Math. Soc. 39 (1973), 308-312
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0316640
An extremal problem for the geometric mean of polynomials
E. Beller and D. J. Newman.
Proc. Amer. Math. Soc. 39 (1973), 313-317
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0316686
An alternate characterization of continuity
Bruce D. Smith.
Proc. Amer. Math. Soc. 39 (1973), 318-320
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0315653
On the growth of the Taylor coefficients of automorphic forms
Thomas A. Metzger.
Proc. Amer. Math. Soc. 39 (1973), 321-328
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0313193
Asymptotic inversion of Laplace transforms: a class of counterexamples
John S. Lew.
Proc. Amer. Math. Soc. 39 (1973), 329-336
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0324325
Dirichlet problems for singular elliptic equations
Chi Yeung Lo.
Proc. Amer. Math. Soc. 39 (1973), 337-342
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0316895
Automorphism of von Neumann algebras as point transformations
Charles Radin.
Proc. Amer. Math. Soc. 39 (1973), 343-346
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0313829
Convolutions and absolute continuity
D. A. Lind.
Proc. Amer. Math. Soc. 39 (1973), 347-348
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0320257
A representation formula for harmonic functions
Chin Hung Ching and Charles K. Chui.
Proc. Amer. Math. Soc. 39 (1973), 349-352
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0313523
Shocks violating Lax’s condition are unstable
E. D. Conway and J. A. Smoller.
Proc. Amer. Math. Soc. 39 (1973), 353-356
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0430545
A class of univalent functions
T. R. Caplinger and W. M. Causey.
Proc. Amer. Math. Soc. 39 (1973), 357-361
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0320294
Families of negatively curved Hermitian manifolds
Michael J. Cowen.
Proc. Amer. Math. Soc. 39 (1973), 362-366
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0315163
Criteria for unique metric lines in Banach spaces
E. Z. Andalafte and J. E. Valentine.
Proc. Amer. Math. Soc. 39 (1973), 367-370
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0313947
Effective matchmaking and $k$-chromatic graphs
Alfred B. Manaster and Joseph G. Rosenstein.
Proc. Amer. Math. Soc. 39 (1973), 371-378
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0340082
A generalization of the dog bone space to $E^{n}$
W. T. Eaton.
Proc. Amer. Math. Soc. 39 (1973), 379-387
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0322877
Some relations between semigroups of polyhedra
Ilan Kozma.
Proc. Amer. Math. Soc. 39 (1973), 388-394
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0315702
Pin and Pin′ cobordism
V. Giambalvo.
Proc. Amer. Math. Soc. 39 (1973), 395-401
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0321123
On the representation of nonseparable analytic sets
R. W. Hansell.
Proc. Amer. Math. Soc. 39 (1973), 402-408
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0380752
On the boundedness and unboundedness of certain convolution operators on nilpotent Lie groups
Roe Goodman.
Proc. Amer. Math. Soc. 39 (1973), 409-413
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0320227
Regular closed maps
R. F. Dickman.
Proc. Amer. Math. Soc. 39 (1973), 414-416
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0315654
On the reduction of complex bordism to unoriented bordism
David Copeland Johnson.
Proc. Amer. Math. Soc. 39 (1973), 417-420
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0322853
A topological proof of a theorem of Kneser
Bjorn Friberg.
Proc. Amer. Math. Soc. 39 (1973), 421-426
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0321124
Indecomposable continua in Stone-Čech compactifications
David P. Bellamy and Leonard R. Rubin.
Proc. Amer. Math. Soc. 39 (1973), 427-432
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0315670
Open simple maps and periodic homeomorphisms
John D. Baildon.
Proc. Amer. Math. Soc. 39 (1973), 433-436
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0324626
A metric characterizing Čech dimension zero
K. A. Broughan.
Proc. Amer. Math. Soc. 39 (1973), 437-440
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0314012
Peripherally compact tree-like spaces are continuum-wise connected
Ralph Bennett.
Proc. Amer. Math. Soc. 39 (1973), 441-442
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0315679
American Mathematical Society